caret icon Back to all discussions

Symbicort side effects with rash?

Has anyone ever had a rash reaction on their face due to Symbicort? I have been on it since April and my face keeps breaking out more and more. I decreased my inhalations from 2 twice a day to one twice a day and it cleared up. I called my asthma doctor and the nurse told me it was just a coincidence and to go back to my prescribed dosage. Can Symbicort cause problems like this?

  1. Hi trcash and thanks for your post. While you may hear from other community members and their own personal experiences with Symbicort, I thought you might find it helpful to look over this material on this particular medication: https://asthma.net/treatment/symbicort/.
    Wishing you the best,
    Leon (site moderator)

    1. I have been on Symbicort for 10 years and have never had a problem with it. Symbicort has been great for me.

      1. Hi shirleybush and thanks for sharing the successes you've had using Symbicort for the last 10 years. Your experience can be a benefit for all of us to know. Wishing you the best, Leon (site moderator)

    2. 72 hours after taking symbicort I developed a rash around my neck And shoulders. Minor itching so far.

      1. Hi reggierash and thanks for your post. I'm sorry to hear about the rash you developed. If this rash persists or worsens even, you may want to contact your physician. If it is related to the medication (Symbicort), I'm sure the doctor will want to change the medication. What do you think? Leon (site moderator)

    3. I have been taking Symbicort since 3 years but before I was not taking it regularly Cz was not needed as I am having minor bronchitis but since one year I am having little more problem of Veezing so started taking regularly and noticed my face is always red and sometime I feel itchy also but I am not yet sure if it’s because of Symbicort or what ?

      1. Hi shikhathakkar, and thanks for joining in the conversation here pertaining to side effects with the medication, Symbicort. It sounds like the rash has started since you've been regularly taking the medication. Have you had an opportunity to discuss this with your prescribing physician? That would be the best health care practitioner to respond to your concern. What do you think?

        Leon (site moderator asthma.net)

    or create an account to reply.